Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 97, NWS North Platte, NE

June 8, 2020Brown County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 8, 2020, 10:18 PM CDT for Brown County, Rock County, Nebraska. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2020, 10:18 PM CDT (03:18 UTC)
Expired
Jun 8, 2020, 11:00 PM CDT
In force
42 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Brown County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 96 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 10:25 PM CDTHAIL 1.753 Nw Rose, NETIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 5:56 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1670 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1670 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1799 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
0.8
Supercell composite
20.3

Open this sounding in Storm Lab

The text

As transmitted.

115 
WUUS53 KLBF 090318
SVRLBF
NEC017-149-090400-
/O.NEW.KLBF.SV.W.0097.200609T0318Z-200609T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1018 PM CDT Mon Jun 8 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southern Rock County in north central Nebraska...
  Southeastern Brown County in north central Nebraska...

* Until 1100 PM CDT.

* At 1018 PM CDT, a severe thunderstorm was located near Rose, or 18
  miles northeast of Brewster, moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Rose, Sybrant, Duff and Twin Lakes State Wildlife Management Area. 

This includes Highway 183 between mile markers 148 and 178.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4253 9954 4229 9923 4218 9923 4208 9948
      4208 9965 4214 9977
TIME...MOT...LOC 0318Z 228DEG 28KT 4213 9961 

HAIL...1.00IN
WIND...60MPH
 
$$

Kulik
1 follow-up statement
914 
WWUS53 KLBF 090346
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1046 PM CDT Mon Jun 8 2020

NEC017-090356-
/O.CAN.KLBF.SV.W.0097.000000T0000Z-200609T0400Z/
Brown NE-
1046 PM CDT Mon Jun 8 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Nebraska.

LAT...LON 4253 9954 4229 9923 4218 9924 4216 9927
      4233 9965
TIME...MOT...LOC 0346Z 228DEG 28KT 4228 9939 

$$

NEC149-090400-
/O.CON.KLBF.SV.W.0097.000000T0000Z-200609T0400Z/
Rock NE-
1046 PM CDT Mon Jun 8 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHERN ROCK COUNTY...

At 1046 PM CDT, a severe thunderstorm was located 10 miles northeast
of Rose, or 22 miles south of Bassett, moving northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Sybrant and Twin Lakes State Wildlife Management Area. 

This includes Highway 183 between mile markers 162 and 178.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4253 9954 4229 9923 4218 9924 4216 9927
      4233 9965
TIME...MOT...LOC 0346Z 228DEG 28KT 4228 9939 

HAIL...1.00IN
WIND...60MPH
 
$$

Kulik

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 7:18 PM CDT, 3 hours earlier.

Area forecast discussion, Jun 8, 7:18 PM CDT, 3 hours before
Area Forecast Discussion
National Weather Service North Platte NE
718 PM CDT Mon Jun 8 2020

.SHORT TERM...(This evening through Tuesday night)
Issued at 230 PM CDT Mon Jun 8 2020

The HRRR and NAMdng model wind gust products both show high wind
criteria Tuesday. The NAM indicates winds of 65kts at h800mb, the
top of the mix layer as indicated in Bufkit. These strong winds are
emanating from strong Pacific high pressure building through the
Rockies in the wake of 995mb low pressure across KS. The wind
forecast uses the guidance blend and a High Wind Warning is in place
across swrn Nebraska beginning early Tuesday morning and ending
Tuesday evening.

The POP and temperature forecast uses the short term model blend.
High temperatures Tuesday came in with upper 50s to lower 60s. These
are near record low highs and North Platte could tie or break the
previous record of 58 set in 1895.

There is little change in the POP forecast tonight through Tuesday
except that the storm system is slower and producing a prolonged
period of warp-around rain Tuesday associated with an inverted
h700mb trof across Nebraska, deformation and mid level
frontogenesis. Postfrontal elevated thunderstorms are in the
forecast along the h700mb warm air advection zone.

Severe storm development late this afternoon and this evening
revolves around storms firing on a sfc front draped across ncntl
Nebraska this afternoon. MLCAPE of 2000-3000J/KG and 45-50kt winds
at h500mb will fuel the expected development of supercells. The RAP
model indicates moderate CAPE and shear with no cap by 22z. The RAP
also indicates a zone of very strong sfc warm air advection
developing across wrn KS this afternoon, aimed at ncntl Nebraska.
This warm air advection should continue throughout the evening hours
as a triple point forms near Goodland KS.

.LONG TERM...(Wednesday through Monday)
Issued at 230 PM CDT Mon Jun 8 2020

Dry weather is in place Wednesday through Monday with just an
isolated thunderstorm chance Saturday night through Monday. The
anomalous storm system affecting Nebraska tonight and Tuesday will
phase with Tropical Depression Cristobal and be located across the
Great Lakes Wednesday. Pacific high pressure will build through
Nebraska Wednesday and Thursday. The Great Lakes storm will deepen
to around 983 mb and pull a batch of Canadian high pressure south
through the Midwest Friday and beyond. This will present little
opportunity for return moisture across Nebraska until Saturday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 716 PM CDT Mon Jun 8 2020

Thunderstorms ongoing this evening from near KLBF northeast to
near and east of KANW. Some of these storms will be severe and
contain large hail, damaging winds, with an isolated tornado
possible. An advancing cold front will also bring northerly winds
up to 45 kts after 09Z and continuing through the day Tuesday.
Heavy rainfall is also occurring this evening, which will cause
reductions in visibility at times.

&&

.HYDROLOGY...
Issued at 230 PM CDT Mon Jun 8 2020

The short term model blend, the NAM, HRRR and RAP models continue
to advertise very heavy rainfall this evening associated with the
formation of a closed h700mb low across KS and a slow moving cold
front across Nebraska. Rain and elevated thunderstorms will
continue Tuesday as this upper low moves slowly east through KS.
The rain should end late Tuesday evening. These models all suggest
a heavy rain center will occur somewhere across ncntl Nebraska
tonight with 4 or more inches by Tuesday morning.

The Flood Watch for Custer county has been expanded north to include
most of north central Nebraska east of highway 83. WPC has been
suggesting high precipitable water, rainfall efficiency, training,
back-building and continued moisture flux for a few forecast cycles
across this area.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
High Wind Warning from 4 AM CDT /3 AM MDT/ to 9 PM CDT /8 PM
MDT/ Tuesday for NEZ056>059-069>071.

Flood Watch through Tuesday morning for NEZ006>010-026>028-038.

&&

SHORT TERM...CDC
LONG TERM...CDC
AVIATION...Roberg
HYDROLOGY...CDC
Hazardous weather outlook, Jun 8, 3:36 PM CDT, 6 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
336 PM CDT Mon Jun 8 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-092045-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
336 PM CDT Mon Jun 8 2020 /236 PM MDT Mon Jun 8 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Scattered severe thunderstorms are expected to develop across
portions of southwest and north central Nebraska this evening.
Storms are expected to produce large hail, damaging winds, and
heavy rainfall. An isolated tornado or two is also possible.

Repeating thunderstorms this evening could produce 1 to 2 inches
of rainfall over the same location which will lead to flooding.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

Heavy rainfall and strong winds will continue Tuesday with
localized flooding possible.

.SPOTTER INFORMATION STATEMENT...

Please relay any information about observed severe weather to the
NWS.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Local storm report, Jun 8, 9:46 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM CDT MON JUN 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     FLOOD            NORTH PLATTE            41.13N 100.77W
06/08/2020                   LINCOLN            NE   EMERGENCY MNGR

            MINOR FLOODING REPORTED AROUND TOWN.

&&

JGOMEZ
Local storm report, Jun 8, 10:01 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1001 PM CDT MON JUN 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             1 W ATKINSON            42.53N 99.00W
06/08/2020  E1.75 INCH       HOLT               NE   TRAINED SPOTTER

&&

CBROWN
Special weather statement, Jun 8, 10:01 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
1001 PM CDT Mon Jun 8 2020

NEZ008-009-026-027-090345-
Brown NE-Loup NE-Rock NE-Blaine NE-
1001 PM CDT Mon Jun 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ROCK...NORTHWESTERN
LOUP...SOUTHEASTERN BROWN AND NORTHEASTERN BLAINE COUNTIES UNTIL 1045
PM CDT...

At 959 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Brewster, moving northeast at 40 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Rose, Raven, Duff, Jones Lake, Twin Lakes State Wildlife Management
Area, Johnsons Corner and Hofeld Lake.

This includes Highway 183 between mile markers 150 and 167.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Nebraska.

LAT...LON 4197 9968 4208 9996 4246 9981 4229 9930
TIME...MOT...LOC 0259Z 212DEG 35KT 4205 9979

Kulik
Special weather statement, Jun 8, 10:01 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service North Platte NE
1001 PM CDT Mon Jun 8 2020

NEZ025-036-037-059-090345-
McPherson NE-Thomas NE-Lincoln NE-Logan NE-
1001 PM CDT Mon Jun 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN...LOGAN...
SOUTHEASTERN MCPHERSON AND SOUTHEASTERN THOMAS COUNTIES UNTIL 1045
PM CDT...

At 1000 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles north of Stapleton to near North
Platte. Movement was northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
North Platte, Stapleton, Gandy, North Platte Airport, Highway 83
crossing The Dismal River, Shanklin Bluff, Brown Lake and Birdwood.

This includes the following highways...
 Highway 92 between mile markers 215 and 233.
 Highway 97 between mile markers 1 and 8.
 Interstate 80 in Nebraska between mile markers 170 and 179.
 Highway 83 between mile markers 81 and 136.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
southwestern, north central and west central Nebraska.

LAT...LON 4111 10091 4182 10065 4182 10027 4174 10026
      4110 10073
TIME...MOT...LOC 0300Z 214DEG 19KT 4166 10047 4118 10079

Snively
Special weather statement, Jun 8, 10:04 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service North Platte NE
1004 PM CDT Mon Jun 8 2020

NEZ009-010-090345-
Holt NE-Rock NE-
1004 PM CDT Mon Jun 8 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ROCK AND
SOUTHWESTERN HOLT COUNTIES UNTIL 1045 PM CDT...

At 1004 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Amelia, or 30 miles southwest of O'neill, moving
northeast at 45 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Atkinson, Stuart, Amelia, Emmet, Sybrant and Pony Lake.

This includes the following highways...
 Highway 20 between mile markers 274 and 303.
 Highway 281 between mile markers 190 and 192.

A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
north central Nebraska.

LAT...LON 4209 9900 4220 9943 4263 9924 4258 9863
TIME...MOT...LOC 0304Z 214DEG 37KT 4224 9915

Snively
Local storm report, Jun 8, 10:07 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1007 PM CDT MON JUN 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     FLASH FLOOD      STAPLETON               41.48N 100.51W
06/08/2020                   LOGAN              NE   FIRE DEPT/RESCUE

            FLASH FLOODING OVER MANY COUNTY ROADS ACROSS SOUTHERN
            LOGAN COUNTY. WATER UP TO THE EDGE OF HIGHWAY 83 SOUTH OF
            STAPLETON.

&&

KROBERG

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:08 PM CDTSevere Thunderstorm WarningLBFBrown52 min
Jun 8, 7:28 PM CDTSevere Thunderstorm WarningLBFCherry, Thomas20 min
Jun 8, 7:33 PM CDTSpecial Weather StatementLBFKeya Paha42 min
Jun 8, 7:42 PM CDTSevere Thunderstorm WarningLBFHolt, Keya Paha, Rock48 min
Jun 8, 7:42 PM CDTTornado WarningLBFCuster, Lincoln48 min
Jun 8, 7:46 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock44 min
Jun 8, 8:00 PM CDTSevere Thunderstorm WarningLBFLincoln45 min
Jun 8, 8:01 PM CDTSevere Thunderstorm WarningLBFHolt, Rock44 min
Jun 8, 8:04 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock26 min
Jun 8, 8:14 PM CDTTornado WarningLBFHolt, Rock31 min
Jun 8, 8:21 PM CDTTornado Warning Tornado observedLBFCuster39 min
Jun 8, 8:23 PM CDTFlash Flood WarningLBFCuster, Lincoln, Logan9 hr
Jun 8, 8:29 PM CDTAreal Flood AdvisoryLBFBlaine, Custer10 hr
Jun 8, 8:33 PM CDTSevere Thunderstorm WarningLBFBrown, Rock42 min
Jun 8, 8:34 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan41 min
Jun 8, 8:37 PM CDTSpecial Weather StatementLBFBoyd23 min
Jun 8, 8:44 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt46 min
Jun 8, 8:47 PM CDTSevere Thunderstorm WarningLBFHolt, Rock43 min
Jun 8, 8:49 PM CDTSpecial Weather StatementLBFCherry41 min
Jun 8, 8:58 PM CDTAreal Flood AdvisoryLBFLogan3 hr
Jun 8, 9:02 PM CDTAreal Flood AdvisoryLBFBrown, Rock3 hr
Jun 8, 9:14 PM CDTSpecial Weather StatementLBFGarden46 min
Jun 8, 9:18 PM CDTSevere Thunderstorm WarningLBFBoyd27 min
Jun 8, 9:21 PM CDTSpecial Weather StatementLBFLincoln, Logan39 min
Jun 8, 9:23 PM CDTSevere Thunderstorm WarningLBFHolt, Rock37 min
Jun 8, 9:30 PM CDTSpecial Weather StatementLBFLoup45 min
Jun 8, 9:30 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup45 min
Jun 8, 9:52 PM CDTAreal Flood AdvisoryLBFLincoln3 hr
Jun 8, 9:57 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt48 min
Jun 8, 10:01 PM CDTSpecial Weather StatementLBFLogan44 min
Jun 8, 10:04 PM CDTSpecial Weather StatementLBFHolt41 min
Jun 8, 10:20 PM CDTAreal Flood AdvisoryLBFBoyd, Holt6 hr
Jun 8, 10:20 PM CDTSevere Thunderstorm WarningLBFHolt40 min
Jun 8, 10:26 PM CDTSpecial Weather StatementLBFLoup49 min
Jun 8, 10:38 PM CDTSevere Thunderstorm WarningLBFBoyd23 min
Jun 8, 10:43 PM CDTSpecial Weather StatementLBFBlaine, Logan, Thomas47 min
Jun 8, 10:43 PM CDTSevere Thunderstorm WarningLBFGarden47 min
Jun 8, 10:55 PM CDTSpecial Weather StatementLBFRock50 min
Jun 8, 11:05 PM CDTSevere Thunderstorm WarningLBFHolt, Rock40 min
Jun 8, 11:14 PM CDTSpecial Weather StatementLBFRock46 min
Jun 8, 11:25 PM CDTSpecial Weather StatementLBFGrant50 min
Jun 8, 11:43 PM CDTAreal Flood AdvisoryLBFLogan7 hr
Jun 8, 11:43 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt47 min
Jun 8, 11:48 PM CDTAreal Flood AdvisoryLBFBrown, Rock7 hr
Jun 9, 12:03 AM CDTSpecial Weather StatementLBFKeith42 min
Jun 9, 12:08 AM CDTSpecial Weather StatementLBFBrown37 min
Jun 9, 12:19 AM CDTSevere Thunderstorm WarningLBFArthur, Garden, Keith41 min
Jun 9, 12:56 AM CDTSpecial Weather StatementLBFArthur, Keith49 min
Jun 9, 1:11 AM CDTSevere Thunderstorm WarningLBFArthur, Keith, McPherson34 min
Jun 9, 2:24 AM CDTSpecial Weather StatementLBFDeuel51 min
Jun 9, 9:22 AM CDTRiver Flood WarningLBFHolt34 hr
Jun 9, 10:11 AM CDTSpecial Weather StatementLBFBoyd49 min
Jun 9, 1:21 PM CDTSpecial Weather StatementLBFHolt39 min
Jun 9, 1:58 PM CDTSpecial Weather StatementLBFBoyd, Garfield, Holt, Wheeler47 min
Jun 9, 2:38 PM CDTAreal Flood AdvisoryLBFHolt15 hr
Jun 9, 3:00 PM CDTAreal Flood AdvisoryLBFBoyd44 min
Jun 9, 3:34 PM CDTSpecial Weather StatementLBFHolt41 min
Jun 9, 5:27 PM CDTAreal Flood AdvisoryLBFBoyd20 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.